# SDR UPS02838079

- Difficulty date: March 25, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 320 LONG 7R CRACKED.  REMOVED CRACKED LONGERON FAB NEW LONG & SPLICES IAW DC8 SRM 53-2-2 AND DAC DWG 5755649.  INSTALLED NEW LONGERON AND SPLICES IAW DC8 SRM 51-1-20D & 53-2-2.
